Canonical Extensions and Relational Completeness of Some Substructural Logics

Journal of Symbolic Logic 70 (3):713 - 740 (2005)
Abstract
In this paper we introduce canonical extensions of partially ordered sets and monotone maps and a corresponding discrete duality. We then use these to give a uniform treatment of completeness of relational semantics for various substructural logics with implication as the residual(s) of fusion
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,316
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
James G. Raftery (2013). Order algebraizable logics. Annals of Pure and Applied Logic 164 (3):251-283.
Similar books and articles
Mai Gehrke (2006). Generalized Kripke Frames. Studia Logica 84 (2):241 - 275.
Norihiro Kamide (2002). Kripke Semantics for Modal Substructural Logics. Journal of Logic, Language and Information 11 (4):453-470.
Kosta Došen (1992). Modal Translations in Substructural Logics. Journal of Philosophical Logic 21 (3):283 - 336.
Greg Restall (forthcoming). Substructural Logics. Stanford Encyclopedia of Philosophy.
Analytics

Monthly downloads

Added to index

2010-08-24

Total downloads

11 ( #129,496 of 1,096,481 )

Recent downloads (6 months)

4 ( #62,479 of 1,096,481 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.